Close
Welcome! ( or ) Español
What if I've lost my sex drive while on the shot?
updated over 3 years ago

First, figure out if there’s other stuff going on in your life that could be causing you to lose your sex drive. Like, are you stressed? Or having relationship issues? You might want to try exercising more, therapy, or changing things up in the bedroom.

Still not working?

If you’ve looked at other things in your life that might cause the loss of sex drive and are still pretty sure it’s the shot, think about switching to the pill, the patch, or the ring (which have less hormone and are easier to stop if the problem persists) or an IUD (which has low or no hormones). You could also try non-hormonal methods such as the diaphragm, male condoms, or female condoms.

Try a different method

tags: the shot
Email: questions@sfsi.org Web: www.sfsi.org   GO AHEAD. ASK THEM ANYTHING.
  Get answers to ALL your sex and birth control questions right now.
  San Francisco Sex Information is ready for you.
  It's free and totally confidential.
  Call: (877) 401-1799
  Email: questions@sfsi.org
  Web: www.sfsi.org